# SDR CALA9600914

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN LAP CORRODED AT STA 720D TO 720E, STRINGER 27R.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3 AND 51-30-2.
